MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97725
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 977d260, serial#: (b)(4), implanted: (b)(6) 2018, product type: screening device.Product id: 977d260, serial#: (b)(4), implanted: (b)(6) 2018, product type: screening device.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: 07/03/2022, udi#: (b)(4); product id: 977d260, serial/lot #: (b)(4), ubd:07/20/2022, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
10/18/2018 information was received from a healthcare professional via manufacturer representative, regarding a stim trial patient.It was reported that patient stopped returning phone calls after first five days of stim trial.He did not respond to repeated calls from the rep or the physician's office.After approximately three weeks of no responses, the police were dispatched to his listed address and a register letter sent to a post office box.The rep got patient on the phone at approximately 1 month after the surgery date.Patient immediately hung up the phone and would not respond to additional calls.Judge in the workers comp case ordered the patient to report to the physician¿s office.At that court ordered appointment, patient indicated puss formed at the incision site and reports he went to the er.Patient presented the leads saying they fell out.It is believed that any infection, if it occurred as reported, was due to the lack of patient compliance.The devices were discarded by the customer.Patient's weight was asked but unknown.The issue was resolved at the time of the report.The event date was unknown.No further complications were reported/anticipated.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key7990300
Report Number3007566237-2018-03092
Device Sequence Number1488137
Product Code LGW
UDI-Device Identifier00613994925961
UDI-Public00613994925961
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR